# SDR F3LA2023091800169

- Difficulty date: August 31, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7983
- Aircraft time: 18,790 hours, 8,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53478112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001260327-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION FOUND R/H SHEAR PLATE FR69-70 CRAKED. REQUIRES REPLACEMENT  AS PER A320NEO SRM 51-72-11-911-001 REV. 37.  R/H SHEAR PLATE WAS REPLACED AS PER A320NEO SRM 51-72-11-911-001 REV. 37.  MX ACTION IS ACCEPTABLE.
